- Dec 4, 2017
Right so im 18 year old male and on the previous saturday (25th) i took mdma and after i smoked weed (which ive smoked for the past 6 months) to help with the come down after. I heard that 5-htp is supposed be good to take after md to reduce the comedown so about a week later on the Thursday i took about 200mg of 5htp while high on weed not notbing the possible implications and about 20 minutes later it felt like i was on mushrooms and i had a sudden fear of impending doom, everything was magnified and i started trembling, having muscle spasms, my blood flow was restricted and i found it difficukt to move my limbs as well as felt disorientated and confused. My heart was beating so fast i thought i was having a heart attack. Ive never had a panic attack before so i dont know what it could be? Its been about 5 days since it happened and my anxiety has only seemed to get worse and im exremely irritable. Might these be the marijuana withdrawls kicking in or could it be seratonin syndrome. I saw my GP but they seem to think its a panic attack but i still have an anxiety that it could be seratonin syndrome.